Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes weight loss after intestine tuberculosis?

I am 32 years female i was suffering from intestine tuberculosis in 2000, i had taken treatment for 6 months, and during treatment my weight was gaining. but when in stopeed teh treatment after 6 monts, i am not able to gain weight, even today my weight is only 50 kg, and my hemoglobin is only 10.5, consulted a physician he done a comple test incluidng xray, sonograpy, blood test , blood culture, every thing is normal, he said low hemoglobin is beacause of hookworm infetion and prescribed me albendazole, please advise me
Tue, 22 May 2018
Report Abuse
Question is related to
Drug/Medication
Medical Topics ,  
Dietitian & Nutritionist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Tuberculosis is an infection even after treatment your body requires a good nourishment. To help you may require to follow a well hygienic diet and food abundant in nutrition you may have to concentrate on protein and antioxident rich foods such as chicken, fish egg white, fruits, tender coconut water as well as vegetables. Since it is related to intestine you may require to be careful with spices these may cause little harm. Once your body is rich with nutrition and improve your immunity.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Sulthana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife(51 YEARS OLD) has been having temperature for now almost six weeks. Since last two weeks, the temperature has been ranging between 99 to 101 deg F. During hospitalization,following tests were carried out and they were all negative. OX 19,OX2,OX K,IGG,IGM, S.TYPHI(O,H),S.PARATYPHI(AH),S.PARATYPHIA(BH),ULTRSOUND OF ABDOMEN AND PELVIS,URINE CULTURE(NO GROWTH),CHICKUN GUNIA,RAPID MALERIA,CARDIAC COLOUR DOPLER,CT SCAN OF BRAIN,CHEST AND ABDOMEN,PAUL BUNNEL,PROCALCITONIN,CMV Igm Ab, PARANASAL SINUSES, IGG,IGM, ESR, P.C.R ETC. Following tests have indicated possibility of tuberculosis, one out of three urine samples has shown ACID FAST BACILLI, TUBERCULIN TEST CHECKED AFTER ONE WEEK SHOWS SIZE OF 15 MM, WHILE THE TEST REPORT ON THE DATE OF TESTING HAS REPORTED 7MM. IVP TEST WHICH STATES, THERE ARE CHANGES OF EARLY GRANULOMATOUS DISEASE IN RIGHT KIDNEY LIKE TUBERCULOSIS. Based upon the above three symptoms, she was prescribed AKT 4 drugs. This drug resulted into constipation, loss of appetite, which was prooved by increase SGPT to 285. AKT 4 was subsequently stopped after two weeks of use and SGPT came back to normal. After stopping AKT 4, she was being given following drugs, combutol (1200mg) Levoflox (750 mg) Since last one week, one more drug (IV INJECTION KONAMYCIN 0.75gm ) was given and last two days, one more drug R-CIN 450mg was given. Inspite of all these drugs, she has been having temperature, although the appetite hs increased. After starting the IV injection and R-CIN 450 mg capsule, she has started vomiting and so we have stopped all the medicines since yesterday and approached a Hemeopathic doctor, who has advised to stopp all the elopatic drugs for three days. I seek your expert opinion on the subject as my wife has lost @6 kg during this period and she is still having temperature to the extent of 101 max.

doctor1 MD

my friend was diagonised with diabetis - 190 fasting and 210 after lunch. before one medicine .He changed his food habit along with medicines. at present on todays date his fasting is 70 and after lunch it is 160.But his weight has redused a lot. Is there any problem?

doctor1 MD

My son is 23. He had high fever and weight loss 2 years ago. Admitted. Had colonoscopy. some nodules around the rectum. Stool tested Ocult blood is there. After 2years again colonoscopy done. Same conditon. He had gained the weight after the first colonoscopy. Now again he lost 15 kg

Recent questions on  Albendazole

doctor1 MD

My brother had seizures on16/9/2011. we got him admitted to TATA MAIN HOSPITAL.

In C.T. Scan report of brain it showed the problem of NEUROCYSTICERCOSIS.

On 16th sep he had 4 episodes of seizures, on 17th sep he had 1 episode & on 18th he had 1 episode, after that it has yet not occurred. On 21st sep. we went for MRI BRAIN (CEMR).

MRI Report showed - NEUROCYSTICERCOSIS - APPEARS TO BE ALIVE OR DEGENERATING (BUT NOT DEAD) STATE.

Now he has been discharged from hospital & as advised by the doctor we are giving him the following medicines-

1. TAB. DILANTIN 100 Mg 1 tds - 3 WEEKS
2. TAB LIVIPIL 500Mg 1 tds - 3 WEEKS
3. TAB FOLIC ACID 1 od- 3 WEEKS
4. TAB ZENTEL 400 Mg 1 bd - 3 WEEKS
5. CAP. OMEZ 20 Mg 1 bd - 3WEEKS
6. TAB OMNACORTIN 20 Mg- 10Mg for 5 days followed by 10 Mg 1 bd for 5 days followed by 10Mg-5Mg for 5 days followed by 10Mg 1od.

kindly guide me in this problem. if u want then we can come to delhi with my brother and meet u. He is just 21 years old. please sir please guide me on this problem.

i'll be highly grateful to u for considering my problem. pls reply as soon as possible sir....

Please sir i beg before u. i'm really worried for him. he's my only brother..... pls help me sir pls.

please reply as soon as possible sir.....

doctor1 MD

I am 32 years female i was suffering from intestine tuberculosis in 2000, i had taken treatment for 6 months, and during treatment my weight was gaining. but when in stopeed teh treatment after 6 monts, i am not able to gain weight, even today my weight is only 50 kg, and my hemoglobin is only 10.5, consulted a physician he done a comple test incluidng xray, sonograpy, blood test , blood culture, every thing is normal, he said low hemoglobin is beacause of hookworm infetion and prescribed me albendazole, please advise me

doctor1 MD

Why I can see worms in my urine when I go to toilet?
At the beginning( 2 months ago) I had the feeling as really itchy around my anus so I went to see the doctor and I got 400mg of Zentel to take for 1 day, as I told doctor that I think I have pinworm and they didn't fine anything in my stool. The symtoms of itchy was gone after took 1 pill of zentel, but still feel a bit during the day so I took another pill of Zentel following next week. b
But I still could feel during the day ( That was in January) So in February, 2 weeks later, I went to see another doctor when I was traveling and she gave me 400mg of Zentel to take for 3 days, as she said these will treat any type of worms. So I thought that will be the end. Finally, I have the rash on my hands and the feeling in my anus is better but still on. So after 2 weeks doctor gave me vermox to take as 100mg twice a day for 3 days (so in February 3 days of Zentel once a day and follow with vermox 3days in 2 weeks later). Until now starting in March, I am hopeless because It seems like vermox does not work at all as I feel stronger in my anus during the day and feel a lot in the evening. And the worse thing is every time when I go to toilet I see some of small very very thin and tiny white things 1-3mm long in my urine. I am so depress as the doctor said I should be cured after 2 times of that medicine. So they asked me to do only stool exam and I guess they will see nothing again and I can not suffer of this feeling and the thing I see in my urine anymore. I am also scared if I have strongyloidiasis or not because why after I took Zentel for 3 days and my symptom is still on.......I don't know what can I do...hopeless and I think I will not go to see the doctor again and will buy Albendazole to take once a day for 3 days and repeat again in 2 weeks, but I am also scared that I may took too much already so is it will be harmful if I will buy Albendazole to take again for 3 days and repeat in 2 weeks? Please help me and give me some info. please

doctor1 MD

sir i suffing by isb with mucos with blood age 38years weight 54kg used medicine normaxine tab ofloine+orninazole tab anti worm tablets albendazole memendazole and secnidazole. natural x power. and few ayurvedic medicine kutjawleha kutjarist chitrakadivati vilvyadi churan etc.

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have little round almost pearl like things in my stool. I'm not sure what it is? They look like tapioca, but smaller.